Special Issue – Polyhedral discretization for PDE
Open Access
Issue
ESAIM: M2AN
Volume 50, Number 3, May-June 2016
Special Issue – Polyhedral discretization for PDE
Page(s) 809 - 832
DOI http://dx.doi.org/10.1051/m2an/2015087
Published online 23 May 2016

© EDP Sciences, SMAI 2016

Licence Creative Commons
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Recommended for you